標題: EXISTENCE AND MULTIPLICITY OF POSITIVE RADIAL SOLUTIONS FOR SEMILINEAR ELLIPTIC-EQUATIONS IN ANNULAR DOMAINS
作者: LIN, SS
PAI, FM
交大名義發表
應用數學系
National Chiao Tung University
Department of Applied Mathematics
關鍵字: ELLIPTIC;SEMILINEAR;POSITIVE RADIAL SOLUTION;ANNULAR DOMAIN
公開日期: 1-十一月-1991
摘要: The existence and multiplicity of positive radial solutions of equation DELTA-u + f(u) = 0 is studied in annular domains in R(n), n greater-than-or-equal-to 2. It is proven that if f(0) greater-than-or-equal-to 0,f is somewhere negative in (0, infinity) and superlinear at infinity, then there is a large positive radial solutions on all annuli. If f(0) < 0 and satisfies certain conditions, then the equation has no solution if the annuli are too wide. Multiplicity results are also obtained when f has many humps with positive areas.
URI: http://dx.doi.org/10.1137/0522097
http://hdl.handle.net/11536/3651
ISSN: 0036-1410
DOI: 10.1137/0522097
期刊: SIAM JOURNAL ON MATHEMATICAL ANALYSIS
Volume: 22
Issue: 6
起始頁: 1500
結束頁: 1515
顯示於類別:期刊論文


文件中的檔案:

  1. A1991GK84200002.pdf